MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable Lead

BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable Lead
Model Number 7731
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); High impedance (1291); Pacing Problem (1439)
Health Effect - Clinical Code Asystole (4442)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited noise that prevented atrial pacing.Technical services (ts) reviewed the data and discussed this was normal device function.Upon review, ts also noted pacing inhibition for longer than two seconds.Ts also mentioned the rv lead was set to unipolar pacing and sensing after a sudden increase to an out-of-range pacing impedance measurement.It was also noted this rv lead exhibited loss of capture (loc) and the lead would be revised.No additional adverse patient effects were reported.This rv lead remains in service.

Brand Name
INGEVITY? MRI
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25638397
Report Number2124215-2026-34186
Device Sequence Number21291347
Product Code NVN
UDI-Device Identifier00802526523304
UDI-Public(01)00802526523304(17)250112
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/12/2025
Device Model Number7731
Device Catalogue Number7731
Device Lot Number1074577
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date09/10/2026
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale